# SDR GAIA04053OP

- Difficulty date: March 18, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 602 - TOL-FWA - DURING CRUISE, NR 3 ENGINE FIRE PROTECTION GROUND FAULT LIGHT ILLUMINATED.  FOUND SAFETY WIRE GROUNDING ON LOOP, REPOSTIIONED WIRE.  NR 3 GROUND FAULT LIGHT EXTINGUISHED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
